# SDR CALA2014072300982

- Difficulty date: July 22, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 48,371 hours, 17,974 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW CTR WING REAR SPAR VERTICAL PRESS WEB WL 198 RBL 30.0 FOUND CRACK AS MARKED.  RT MLG WW WL 198 RBL 30 CTR WING REAR SPAR VERTICAL PRESS WEB REPAIRED IAW ECRA 5710-02395 REV FORM 44.0008 ITEM 1 TO ITEM 21.  ACCOMPLISHED CREATE A DIP IAW FORM 44.0008 ITEM 22 REF LP 6930321 FOR DIP.
